# SDR BSYA2009026

- Difficulty date: April 15, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N35584
- Make and model: Piper PA-31-350
- Aircraft serial: 8052076
- Aircraft time: 10 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 600X6
- Condition: Flat
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING AT HOU NOSE TIRE WENT, AIRCRAFT TOWED OF RUNWAY.  MAINTENANCE REMOVED AND REPLACE NOSE TIRE AND WHEEL ASSY.  OK FOR SERVICE.
